# SDR A6WA201644435

- Difficulty date: October 16, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 31,658 hours, 30,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DO NOT WORK STARTING AT ROW 8 TO BACK OF PLANE.  R&R EMERGENCY FLOOR TRACK LIGHTS AT ROW 12 IAW AMM 33-51-01.  OPS CHECK GOOD.
